# SDR DLM88071509

- Difficulty date: November 18, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 52,716 hours, 41,654 cycles
- Engine: Pwa JT8D219
- Engine time: 14,664 hours, 25,822 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Transformer
- Part serial: P80508
- Condition: Burned
- Location: Cabin
- Part time: 14,664 hours, 25,822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE AND FUMES IN CABIN.  FOUND VARIABLE TRANSFORMER FOR LOWER SIDE WALL PANEL BAD AT AFT F/A PANEL.  REMOVED AND REPLACED ON ITEM 5 TRANSFORMER HAD STRONG BURNED ELECTRICAL ODOR PERFORMED ALT DUCT BURN ON ITEM 7.
